Alert archive / Nebraska / Special Weather Statements in 2016

Special Weather Statement, NWS North Platte, NE

July 15, 2016Cherry County, Nebraska

NWS North Platte, NE issued this special weather statement at Jul 15, 2016, 3:50 AM MDT for Cherry County, Nebraska. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2016, 3:50 AM MDT (09:50 UTC)
Expired
Jul 15, 2016, 4:30 AM MDT
In force
40 min
Issued by
NWS North Platte, NE

County Cherry County, NE

The radar

The North Platte radar (KLNX), 96 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
2559 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

036 
WWUS83 KLBF 150950
SPSLBF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
350 AM MDT FRI JUL 15 2016
 
NEZ094-151030-
WESTERN CHERRY NE-
350 AM MDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY COUNTY UNTIL 430
AM MDT...

AT 349 AM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CODY TO NEAR MEDICINE
LAKE TO 21 MILES SOUTH OF MERRIMAN...AND MOVING SOUTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CODY...NENZEL...MEDICINE LAKE...
INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD...INDIAN HILL...
STEER CREEK CAMPGROUND...
WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER...
SCHOOLHOUSE LAKE...SEVENMILE HILL...ROUND LAKE...
INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...
HIGHWAY 61 CROSSING THE SNAKE RIVER...
SPECKEL MEIR LAKE AND CODY LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 154 AND 169.
 HIGHWAY 61 BETWEEN MILE MARKERS 174 AND 209.

LAT...LON 4260 10096 4223 10124 4212 10170 4263 10188
      4281 10150 4300 10129 4300 10108
TIME...MOT...LOC 0949Z 341DEG 33KT 4299 10129 4274 10148 4261 10177 

$$

BUTTLER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Jul 15, 2:55 AM MDT, 55 minutes earlier.

Area forecast discussion, Jul 15, 2:55 AM MDT, 55 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
355 AM CDT FRI JUL 15 2016

.SYNOPSIS...
Issued at 355 AM CDT Fri Jul 15 2016

H5 analysis from earlier this evening had a closed high over the
southwestern CONUS. West-northwesterly flow was present from the
northern Rockies into the central plains and upper midwest.
Closed low pressure was noted over southwestern British Columbia
with a low amplitude ridge extending from western Montana into
Alberta. East of the ridge, a nice shortwave was present across
eastern Montana. Current WV imagery has this feature now across
South Dakota and has led to the initiation of thunderstorms
across South Dakota and portions of western Nebraska overnight.
The South Dakota activity has pushed south into northern Nebraska
over the past hour or so with additional development noted in
southern South Dakota. Under partly to mostly cloudy skies,
temperatures as of 3 AM CDT ranged from 57 at Broken Bow to 67 at
Ogallala.

&&

.SHORT TERM...(Today and tonight)
Issued at 355 AM CDT Fri Jul 15 2016

In the near term, scattered thunderstorms will continue to impact
the forecast area this morning into the early afternoon hours. A
severe storm or two is possible as well given the very steep mid
level lapse rates and bulk shear of 50+ KTS. Shear remains
strongest over northern Nebraska, so the greatest threat for
severe storms in the near term appears to be from the sandhills
into northern Nebraska. Elsewhere, steep mid level lapse rates
and strong elevated instability, in association with the mid
level disturbance, will lead to a continued threat for
thunderstorms this morning. Cloudiness today will hold back highs
today with readings in the lower 80s forecast. Thunderstorms will
be possible once again tonight as a mid level disturbance crosses
the central Rockies. Thunderstorm chances were continued tonight
in most of the forecast area, however, the latest off hour run of
the NAM12, is not as favorable for convection tonight compared to
the 00z run. Will advise the oncoming shift of my concerns and we
may need to lower pops for tonight if the 12z runs continue this
trend.

.LONG TERM...(Saturday through Thursday)
Issued at 355 AM CDT Fri Jul 15 2016

An active weekend into the first part of the work week is
expected. One disturbance exits early Sat with the next wave to
arrive later on in the day. Severe weather will be possible as
models have cape values of 3000+ j/kg however shear is marginal.
Still enough that SPC includes most of the area in a slight risk.
Locally brief heavy rain could be an issue as models increase
pwats to 1.50+ inches. Temps generally in the 80s on Saturday
with partly cloudy skies. Another wave arrives late Sunday on the
northern fringe of a building ridge to the south. This will bring
another chance for showers. With the building ridge temps a little
warm in the mid 80s to lower 90s. A weak warm front is looking to
lift across the area Monday night with the stronger warm front now
looking to push across the area Tuesday night which is a little
later compared to previous forecasts. With both boundaries there
will be the chance for additional storms. The heat is turned on by
Wed with mid and upper 90s with a few triple digits likely. The
heat continues into Thursday. Models have had a change to previous
runs and now develop some convection across the area even with the
ridge in place. Some concerns as the warm temps aloft look to
keep the area capped, however so far this summer some storms have
been able to fire due to the high heat and ample moisture. The
model blend has introduced low pops and will keep for now.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1151 PM CDT Thu Jul 14 2016

Thunderstorms moving out of South Dakota will affect the KVTN taf
site around 7z. Thunderstorms are expected to expand south into
western Nebraska through the early morning hours but confidence
not high for the KLBF taf site and have backed off some on
precipitation in the taf. Moved away from mvfr ceilings.

&&

.LBF Watches/Warnings/Advisories...
None.

&&

SYNOPSIS...Buttler
SHORT TERM...Buttler
LONG TERM...Masek
AVIATION...Power
Hazardous weather outlook, Jul 15, 3:44 AM MDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
444 AM CDT FRI JUL 15 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-160945-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
444 AM CDT FRI JUL 15 2016 /344 AM MDT FRI JUL 15 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

EARLY THIS MORNING IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS
ACROSS THE AREA WITH LARGE HAIL THE MAIN THREAT. THE CHANCE FOR
THUNDERSTORMS...SOME SEVERE...CONTINUES THIS AFTERNOON INTO
TONIGHT. AS TEMPERATURES WARM THIS AFTERNOON...IN ADDITION TO
LARGE HAIL BEING A THREAT WITH BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SATURDAY WILL SEE A CHANCE FOR THUNDERSTORMS WITH A SLIGHT RISK
FOR SEVERE THUNDERSTORMS IN THE AFTERNOON INTO THE OVERNIGHT
PERIOD. THE GREATEST THREAT WILL BE NORTHEAST OF A HAY SPRINGS TO
NORTH PLATTE LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN
THREAT.

THUNDERSTORMS CHANCES CONTINUE SUNDAY THROUGH TUESDAY...THE
THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME. THERE IS SLIGHT
CHANCE FOR ISOLATED THUNDERSTORMS WEDNESDAY AND THURSDAY...HOWEVER
MORE OF A CONCERN ON WEDNESDAY AND THURSDAY WILL BE VERY WARM
TEMPERATURES AND HEAT INDEX VALUES INTO THE MID 90S TO AROUND 100
DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Special weather statement, Jul 15, 2:42 AM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
242 AM MDT FRI JUL 15 2016

NEZ022-035-057-150930-
GARDEN NE-KEITH NE-ARTHUR NE-
242 AM MDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARTHUR...
SOUTHEASTERN GARDEN AND NORTHWESTERN KEITH COUNTIES UNTIL 330 AM
MDT...

AT 241 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF OSHKOSH...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OSHKOSH...LEWELLEN...BLUEWATER BATTLEFIELD STATE HISTORICAL PARK...
DOGTOWN FLATS...CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA...
RUTHON AND ASH HOLLOW STATE HISTORICAL PARK.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4147 10246 4164 10237 4161 10186 4124 10200
TIME...MOT...LOC 0841Z 291DEG 27KT 4153 10232

BUTTLER
Special weather statement, Jul 15, 2:47 AM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
247 AM MDT FRI JUL 15 2016

NEZ004-022-023-150930-
GARDEN NE-GRANT NE-SHERIDAN NE-
247 AM MDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN...NORTHERN
GARDEN AND SOUTHWESTERN GRANT COUNTIES UNTIL 330 AM MDT...

AT 247 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ANTIOCH...OR 11 MILES SOUTHEAST OF ALLIANCE...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELLSWORTH...ANTIOCH...TRALNOR LAKE...WILD HORSE FLATS...
HERMAN LAKE...BRITTON LAKE...MILES LAKE...BINGHAM...PATTERSON LAKE...
JERRY LAKE...LAKESIDE...KINCAID LAKE AND DOMINICK LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 250 BETWEEN MILE MARKERS 1 AND 3.
 HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 133.

LAT...LON 4212 10272 4205 10200 4167 10205 4191 10268
      4200 10268 4201 10270 4209 10270 4210 10273
TIME...MOT...LOC 0847Z 291DEG 27KT 4202 10267

BUTTLER
Special weather statement, Jul 15, 3:05 AM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
405 AM CDT FRI JUL 15 2016

NEZ005-094-150945-
EASTERN CHERRY NE-WESTERN CHERRY NE-
405 AM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY COUNTY UNTIL
445 AM CDT/345 AM MDT/...

AT 405 AM CDT/305 AM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR MERRITT RESERVOIR...OR 28 MILES SOUTHWEST OF
VALENTINE...MOVING SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROWNLEE...MERRITT RESERVOIR...VALENTINE NATIONAL WILDLIFE REFUGE...
HIGHWAY 83 CROSSING THE NORTH LOUP RIVER AND HIGHWAY 83 CROSSING
GOOSE CREEK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 97 BETWEEN MILE MARKERS 98 AND 119.
 HIGHWAY 83 BETWEEN MILE MARKERS 165 AND 188.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR MERRITT RESERVOIR...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4253 10106 4269 10086 4242 10025 4210 10067
TIME...MOT...LOC 0905Z 308DEG 28KT 4256 10091

BUTTLER
Special weather statement, Jul 15, 3:08 AM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
308 AM MDT FRI JUL 15 2016

NEZ094-151000-
WESTERN CHERRY NE-
308 AM MDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY COUNTY UNTIL
400 AM MDT...

AT 308 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF MERRIMAN...OR 13 MILES SOUTHWEST OF
MARTIN...MOVING SOUTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MERRIMAN...IRWIN...INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...ELI
AND HIGHWAY 61 CROSSING THE NIOBRARA RIVER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 121 AND 158.
 HIGHWAY 61 BETWEEN MILE MARKERS 202 AND 231.

LAT...LON 4300 10136 4296 10125 4254 10166 4293 10204
      4300 10196
TIME...MOT...LOC 0908Z 307DEG 35KT 4300 10185

BUTTLER
Special weather statement, Jul 15, 3:32 AM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 AM MDT FRI JUL 15 2016

NEZ035-057-058-151015-
KEITH NE-ARTHUR NE-PERKINS NE-
332 AM MDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARTHUR...
SOUTHEASTERN GARDEN...KEITH AND NORTH CENTRAL PERKINS COUNTIES UNTIL
415 AM MDT...

AT 331 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF LEWELLEN...OR 18 MILES EAST OF OSHKOSH...MOVING
SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OGALLALA...PAXTON...KEYSTONE...KINGSLEY DAM...ROSCOE...LEMOYNE...
BIG BALD HILL...BELMAR...
CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA...BROGANVILLE...
LAKE VIEW CAMPGROUND...NEVENS...OTTER CREEK CAMPGROUND...RUTHON...
EAGLE GULCH CAMPGROUND AND MCKEAG.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 61 BETWEEN MILE MARKERS 81 AND 114.
 HIGHWAY 92 BETWEEN MILE MARKERS 119 AND 138.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 122 AND 144.

LAT...LON 4086 10152 4129 10206 4139 10206 4140 10198
      4147 10199 4152 10192 4131 10127 4127 10127
TIME...MOT...LOC 0931Z 305DEG 22KT 4138 10199

BUTTLER
Special weather statement, Jul 15, 3:50 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
350 AM MDT FRI JUL 15 2016

NEZ094-151030-
WESTERN CHERRY NE-
350 AM MDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY COUNTY UNTIL 430
AM MDT...

AT 349 AM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CODY TO NEAR MEDICINE
LAKE TO 21 MILES SOUTH OF MERRIMAN...AND MOVING SOUTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CODY...NENZEL...MEDICINE LAKE...
INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD...INDIAN HILL...
STEER CREEK CAMPGROUND...
WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER...
SCHOOLHOUSE LAKE...SEVENMILE HILL...ROUND LAKE...
INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...
HIGHWAY 61 CROSSING THE SNAKE RIVER...
SPECKEL MEIR LAKE AND CODY LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 154 AND 169.
 HIGHWAY 61 BETWEEN MILE MARKERS 174 AND 209.

LAT...LON 4260 10096 4223 10124 4212 10170 4263 10188
      4281 10150 4300 10129 4300 10108
TIME...MOT...LOC 0949Z 341DEG 33KT 4299 10129 4274 10148 4261 10177

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 1:31 AM MDTSpecial Weather StatementLBFCherry44 min
Jul 15, 2:17 AM MDTSpecial Weather StatementLBFCherry43 min
Jul 15, 2:42 AM MDTSpecial Weather StatementLBFGarden48 min
Jul 15, 2:47 AM MDTSpecial Weather StatementLBFGarden43 min
Jul 15, 3:05 AM MDTSpecial Weather StatementLBFCherry40 min
Jul 15, 3:32 AM MDTSpecial Weather StatementLBFKeith43 min
Jul 15, 4:00 AM MDTSpecial Weather StatementLBFGrant45 min
Jul 15, 4:19 AM MDTSpecial Weather StatementLBFCherry41 min
Jul 15, 4:51 AM MDTSpecial Weather StatementLBFGrant39 min
Jul 15, 5:17 AM MDTSpecial Weather StatementLBFBrown, Rock, Thomas43 min
Jul 15, 5:40 AM MDTSpecial Weather StatementLBFCuster50 min
Jul 15, 6:00 AM MDTSpecial Weather StatementLBFHooker45 min
Jul 15, 7:48 AM MDTSpecial Weather StatementLBFHooker42 min
Jul 15, 8:30 AM MDTSpecial Weather StatementLBFMcPherson45 min
Jul 15, 8:35 AM MDTSpecial Weather StatementLBFLincoln25 min
Jul 15, 8:59 AM MDTSpecial Weather StatementLBFLogan46 min
Jul 15, 9:06 AM MDTSpecial Weather StatementLBFFrontier24 min
Jul 15, 9:32 AM MDTSpecial Weather StatementLBFLincoln43 min
Jul 15, 10:11 AM MDTSpecial Weather StatementLBFDawson49 min

Nearby

Special Weather Statements in Nebraska, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.